# SDR 96ZZZM1197

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 89
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING SPECIAL CHECK, FOUND DENT ABOVE EXTERNAL POWER DOOR, STATION 89, LONGERON 17L.  CUT OUT DAMAGED SKIN AND REPAIRED PER SRM 53-04, FIGURE 12B.  TOTAL AIRCRAFT TIME 71,703, TOTAL CYCLES 77,896.
